Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


DIETING
Mar 11, 2016

I have been living with HIV for 9 years and am at my late 20s. I am 1.5m tall and weigh 90kg meaning am obese. I bought a slimming indian nut but havent used it since am not sure how it will go with my medication (Atripla). I have to drink the nut before bedtime

Response from Dr. Henry

If the nut product has a high fat content it may increase the side effects from the efavirenz in Atripla-you could try the product at night and if you are having more side effects consider separating the product from the dosing of the Atripla. Also recommend informing your HIV provider so that she/he can monitor. Most diet products do not work as well as advertised unfortunately. KH


Previous
Pregnant
Next
headache and fatigue

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement